# SDR SWIA200210627

- Difficulty date: January 30, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 7,422 hours, 10,565 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE, MANUAL OR AUTO.  WARMED AIRPLANE, CLEANED OUTFLOW VALVES.  TEST RUN AND OPS CHECKED GOOD.
